×

Found 28 Documents (Results 1–28)

The averaging method in the problem of periodic solutions of quasilinear parabolic equations. (English. Russian original) Zbl 1005.35012

Russ. Math. 45, No. 10, 36-43 (2001); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2001, No. 10, 39-46 (2001).
MSC:  35B10 35K60 35A25
PDFBibTeX XMLCite

Periodic solutions of some superlinear functional differential equations. (English) Zbl 0796.34052

Yoshizawa, T. (ed.) et al., Proceedings of the international symposium on functional differential equations, Kyoto, Japan, 30 August - 2 September 1990. Singapore: World Scientific. 19-31 (1991).
MSC:  34K99 34C25
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software